| Catalog Number |
2N8378 |
| Medical Device Problem Code |
Filling Problem (1233)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system non-dehp catheter extension sets under infused.It was further reported that the unspecified fluid runs extremely slow.This was observed during an unspecified process step.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H4: the device was manufactured october 06, 2020 ¿ october 14, 2020.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional tests including pressure, clear passage, and priming tests were performed with no issues noted.The device was conforming product.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.